Discrete & Computational Geometry

, Volume 30, Issue 2, pp 241–262

Some Densest Two-Size Disc Packings in the Plane

Article

DOI: 10.1007/s00454-003-0007-6

Cite this article as:
Heppes, A. Discrete Comput Geom (2003) 30: 241. doi:10.1007/s00454-003-0007-6

Abstract

The main purpose of this paper is to prove some long-standing conjectures concerning the packing density of some compact arrangements of discs of two different radii in the Euclidean plane. To reach this goal a new method, called cell balancing, is presented.

Copyright information

© Springer-Verlag 2003

Authors and Affiliations

  1. 1.Vércse u. 24/A, 1124 BudapestHungary